# SDR LR7A00150

- Difficulty date: June 23, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 42,546 hours, 28,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 CHECK PER JOB CARD HB0506, FOUND RT MLG WHEEL WELL FS 557 BOW BEAM CRACKED AT WL 159.  REPLACED BEAM CAP AND WEB PER SRM SMP 583-51-70.  NR 39286.
